MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/MICROCLAVE®, 0.2 MICRON LOW PROTEIN BINDING FILTER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/MICROCLAVE®, 0.2 MICRON LOW PROTEIN BINDING FILTER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3531
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Icu medical received an email on from representative of (b)(6) hospital regarding a 12" (30 cm) ext set w/microclave®, 0.2 micron low protein binding filter, 2 clamps, spiros® w/red cap resulted in no flow of infusion.The report stated that patient was running atg with filter, 4 hours into 6-hour infusion pump alarmed patient side occlusion, registered nurse (rn) flushed at clave, flushed with no issues, but pump kept beeping patient side occluded.Not a pump issue, rn spoke with nurse practitioner and pharmacist about waste amount of filter (5 mls), negligible amount based on dose per pharmacist.Rn changed out spiros filter for regular 0.2-micron filter without spiros.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
The device is expected to be returned, however it has not yet been received.Upon receiving the device a device evaluation is expected to be performed.
 
Additional Manufacturer Narrative
Additional information: medwatch report# (b)(4).Patient information - 4 year old female.Investigation summary received one (1) used ch3531 ext set w/ microclave for inspection.No defects or anomalies noted.The set was primed at gravity pressure.The reported complaint was unable to be replicated or confirmed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
12" (30 CM) EXT SET W/MICROCLAVE®, 0.2 MICRON LOW PROTEIN BINDING FILTER
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19332141
Report Number9617594-2024-00611
Device Sequence Number16913274
Product Code ONB
UDI-Device Identifier00887709074057
UDI-Public(01)00887709074057(17)260201(10)5180666
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Catalogue NumberCH3531
Device Lot Number5180666
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTI-THYMOCYTE GLOBULIN, MFR UNK
Patient Age4 YR
Patient SexFemale